# SDR 2000UALA00392

- Difficulty date: July 7, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N394UA
- Make and model: Boeing 737322
- Aircraft serial: 24669
- Aircraft time: 30,346 hours, 21,238 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING DAMAGE.  SECURED EMERGENCY EXIT LIGHT STRIP.
